# SDR ASAA2017070421308

- Difficulty date: July 4, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 5,170 hours, 1,764 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED DURING CRUISE.  ACFT GROUNDED.  PERFORMED FMC BITE. NO FAULTS FOUND. RESET THE CIRCUIT BREAKER FOR THE NR 2 FMC. OPS NORMAL IAW AMM 34-61-00.
